Semilocal fields
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 41-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a9,
author = {Yu. L. Ershov},
title = {Semilocal fields},
journal = {Doklady Akademii Nauk},
pages = {41--44},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a9/}
}
Yu. L. Ershov. Semilocal fields. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 41-44. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a9/